25 Feb 2010
You don't mention what you are taking it for. I had fioricet and fiorinal for migraine headaches and I would take 2 every 4-6 hours... until I had rebound headaches all the time just from taking it and took them about 3-4 hours apart but mine did not have the codeine so I would really be careful because you are dealing with an opiate and a barbiturate. Unless you have a specific problem I wouldn't mess with those.
- They are very addictive and Dr.s just don't prescribe them for a long period - Mine were bad Dr.s so that shouldn't count but I should have know when I could get them for 15 years but most of that time I was not addicted and took them only when I had a bad headache - they are not necessary for a stress headache. Good Luck,.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... watson is on one side and 3220, is on the other side of the capsule?Is this fake?
4 answers • 30 Sep 2012
My doctor prescribed this today for headaches. I have not had caffine in over a month and took one pill around 5pm. It's now after midnight, my ...
2 answers • 9 May 2013
2 answers • 22 Dec 2014
I've read that Synthroid changes Butalibital, is it safe to take together?
1 answer • 30 Apr 2015
How i took a butalbital around 4pm and I went to sleep around 830pm and couldn't sleep so now I'm up and cant sleep why? My body feels ...
2 answers • 26 Oct 2015